Binormal and complex symmetric weighted composition operators on the Fock Space over C
Abstract
In this paper, we give simple characterization of binormal weighted composition operators Cψ,ϕ on the Fock space over C where weight function is of the form ψ(ζ)=e⟨ζ,c⟩ for some c∈C. We derive conditions for Cϕ to be binormal such that C∗ϕCϕ and C∗ϕ+Cϕ commute. Finally we give some simple characterization of binormal weighted composition operator to be complex symmetric.
References
S.L. Campbell, Linear operators for which T∗T and T+T∗ commute, Pacific Journal of Mathematics, 61 (1975) №1.
S.L. Campbell, Linear operator for which T∗T and T+T∗ commute II, Transactions of the American Mathematical Society, 226, (1977).
S.L. Campbell, Linear operator for which T∗T and T+T∗ commute III, Pacific Journal of Mathematics, 76 (1978), №1.
S.L. Campbell, R. Gellar, Spectral properties of linear operators for which T∗T and T+T∗ commute,
Proceedings of the American Mathematical Society, 60 (1976).
B. Carswell, B.D. MacCluer, A. Schuster, Composition operators on the Fock space, Acta Scientiarum Mathematicarum (Szeged), 69 (2003) №3–4, 871–887.
P.V. Hai, L.H. Khoi, Complex symmetry of weighted composition operators on the Fock sapce, Journal of Mathematical Analysis and Applications, 433 (2016), 1757–1771.
S. Jung, Y. Kim, E. Ko, Characterizations of binormal composition operators with linear fraction symbols on mathcalH2, Applied Mathematics and Computations, 261, (2015), Issue C, 252–263.
S. Jung, Y. Kim, E. Ko, Composition operators for which C∗phiCphi and Cphi+C∗phi commute, Complex Variables and Elliptic Equations, 59 (2014), №12, 1608–1625.
T. Le, Normal and isometric weighted composition operators on the Fock space, Bull. Lond. Math. Soc., 46 (2014), №4, 847–856.
L. Zhao, Unitary weighted composition operators on the Fock space of mathbbCn, Complex. Anal. Oper. Theory, 8 (2014), №2, 581–590.
L. Zhao, Isometric weighted composition operators on the Fock space of mathbbCn, Bull. Korean Math. Soc., 53 (2016), №6, 1785–1794.
L. Zhao, Invertible weighted composition operators on the Fock space of mathbbCn, Hindawi Publicating Corporation, Journal of Function Spaces, (2015), Article ID 250358.
Copyright (c) 2023 C. Santhoshkumar

This work is licensed under a Creative Commons Attribution-NonCommercial-NoDerivatives 4.0 International License.
Matematychni Studii is licensed under a Creative Commons Attribution-NonCommercial-NoDerivatives 4.0 International (CC BY-NC-ND 4.0) license.